Fenceta SP 100 mg/500 mg/15 mg Tablet is a combination medicine used to relieve pain and swelling in various conditions like muscle pain, joint pain, and postoperative pain. Thus, it effectively alleviates pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Fenceta SP 100 mg/500 mg/15 mg Tablet should be taken in the dose and duration as advised by your doctor. It should be taken with food or milk to prevent stomach upset. Taking the medicine regularly at the right times increases its effectiveness. It is important to keep taking the medicine regularly until your doctor tells you it is safe to stop.
Nausea, vomiting, stomach pain, indigestion, heartburn, increased liver enzymes, dizziness, drowsiness, and diarrhea are some of the common side effects that might be observed on taking this medicine. Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment. Long-term use may lead to serious complications such as stomach bleeding and kidney problems. Fenceta SP 100 mg/500 mg/15 mg Tablet is not recommended if you are pregnant or breastfeeding.
Fenceta SP 100 mg/500 mg/15 mg Tablet is a combination medicine used for short-term relief of pain, inflammation, and swelling in conditions affecting joints and muscles. It works by blocking chemical messengers in the brain that tell us we have pain. It can help relieve pain in conditions like rheumatoid arthritis and osteoarthritis. Along with painkillers, this medicine also contains an active ingredient called Serratiopeptidase, which is an enzyme that promotes the overall healing process and speeds up recovery.
Take it as it is prescribed to get the most benefit. Do not take more or longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life.
Side effects of Fenceta SP Tablet
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Fenceta SP
Loss of appetite
Increased liver enzymes
How to use Fenceta SP Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fenceta SP 100 mg/500 mg/15 mg Tablet is to be taken with food.
How Fenceta SP Tablet works
Fenceta SP 100 mg/500 mg/15 mg Tablet is a combination of three medicines: Aceclofenac, Paracetamol and Serratiopeptidase. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID), and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation and promotes healing.
It is unsafe to consume alcohol with Fenceta SP 100 mg/500 mg/15 mg Tablet.
CONSULT YOUR DOCTOR
Fenceta SP 100 mg/500 mg/15 mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
CONSULT YOUR DOCTOR
Information regarding the use of Fenceta SP 100 mg/500 mg/15 mg Tablet during breastfeeding is not available. Please consult your doctor.
Fenceta SP 100 mg/500 mg/15 mg Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Fenceta SP 100 mg/500 mg/15 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Fenceta SP 100 mg/500 mg/15 mg Tablet may be needed. Please consult your doctor. Use of Fenceta SP 100 mg/500 mg/15 mg Tablet is not recommended in patients with severe kidney disease.
Fenceta SP 100 mg/500 mg/15 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Fenceta SP 100 mg/500 mg/15 mg Tablet may be needed. Please consult your doctor. However, the use of Fenceta SP 100 mg/500 mg/15 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
What if you forget to take Fenceta SP Tablet?
If you miss a dose of Fenceta SP 100 mg/500 mg/15 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
For informational purposes only. Consult a doctor before taking any medicines.
You have been prescribed this combination medicine for relieving pain and inflammation.
Take it with food to avoid getting an upset stomach.
It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how Fenceta SP 100 mg/500 mg/15 mg Tablet affects you.
Avoid consuming alcohol when taking Fenceta SP 100 mg/500 mg/15 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
He have a fever from Friday and after taking paracetamol and vitamin he was normal within Sunday bt he also take fenceta syrup and after then he feel very weak ,if he went to sleep he does not want to wake up ,he does not take food .if there any side effect on his body for the fenceta syrup ???pls reply the baby was badly seek
Dr. Gopal Bansilal Samdani
Monitor temperature of Patient. If Patient has fever place a cool, damp washcloth on your child's forehead. Give your Patient a lukewarm tub bath or a sponge bath. Give a sponge bath as follows: - ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)]. Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use paracetamol also along with above measures to control fever till you consult Dr. will determine underlying disorders by clinical examination which range from mild conditions to the most serious of bacterial and viral illnesses and will prescribe medicines accordingly. Advice given without doing clinical examination can be imperfect or some time harmful to patient.
It is a combination of three medicines: Aceclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to take Fenceta SP 100 mg/500 mg/15 mg Tablet?
It is safe to take this medicine for most of the patients. However, in some patients, it may cause unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Q. Can I stop taking Fenceta SP 100 mg/500 mg/15 mg Tablet when my pain is relieved?
This medicine is usually used for the short term and can be discontinued when your pain is relieved. However, continued taking it if your doctor has advised you to do so.
Q. Can Fenceta SP 100 mg/500 mg/15 mg Tablet cause nausea and vomiting?
Yes, the use of this medicine can cause nausea and vomiting. In case you experience nausea while taking this medicine, take it with milk, food, or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Q. Can Fenceta SP 100 mg/500 mg/15 mg Tablet cause dizziness?
Yes, the use of this medicine can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Q. Are there any specific contraindications associated with taking Fenceta SP 100 mg/500 mg/15 mg Tablet?
The use of this medicine is considered harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcers/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Fenceta SP 100 mg/500 mg/15 mg Tablet with vitamin B-complex?
Yes, this medicine can be taken with vitamin B-complex preparations. While it helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can the use of Fenceta SP 100 mg/500 mg/15 mg Tablet cause damage to kidneys?
Yes, long-term use of this medicine can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. The use of painkillers lowers the levels of prostaglandins in the body, which leads to kidney damage on long-term use. The use of painkillers is not recommended in patients with underlying kidney disease.
Q. Can I take a higher dose of Fenceta SP 100 mg/500 mg/15 mg Tablet than recommended?
No, taking a higher than recommended dose can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Fenceta SP 100 mg/500 mg/15 mg Tablet?
Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
Bhagat S, Agarwal M, Roy V. Serratiopeptidase: A systematic review of the existing evidence. Int J Surg. 2013;11(3):209-17. [Accessed 19 Apr. 2019] (online) Available from:
Taj Life Sciences. Aceclofenac, Paracetamol and Serratiopeptidase [Product Information]. [Accessed 12th Sept. 2023] (online) Available from:
The list of available options shown with the same composition has been prepared upon the advice of registered medical practitioners, pharmacists affiliated with TATA 1MG. TATA 1MG does not promote any pharmaceutical product of any particular company, and all recommendations are based on the medical opinion, advisories from specialist medical and pharmaceutical professionals.